It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board

  • Anyone here ever take Vistaril (AKA: "Atarax")?



  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 06-03-2005, 07:46 PM   #1
    LonelyTraveler
    Senior Member
     
    LonelyTraveler's Avatar
     
    Join Date: Oct 2004
    Posts: 267
    LonelyTraveler HB User
    Unhappy Anyone here ever take Vistaril (AKA: "Atarax")?

    Hi Folks

    Well, my morning went ok but I could feel that anxious, foggy headed, blurry eyed, freakish feeling coming on so I took a 1mg Lorazepam as usual and went on to get lots done today. I mean LOTS!.

    This evening, I was'nt so lucky. My eyes are blurry and feel "burned out". Anyone else get this?. I also feel kind of er...not like "myself". Anyway, I have gotten on a regular regimen lately of taking a 1mg Lorazepam in the mornings and a 25mg Vistaril in the evening.

    I don't know if it's the Vistaril or not but every morning I wake up hungover and spaced out and I don't mean in a GOOD way!. My whole face was puffy this morning like I had slept on a pile of hay all night and my head/brain felt all soupy. Could this be the Vistaril?. Withdrawal from the Lorazepam in between doses?.

    I just thought I'd ask. Man, I am feeling less and less like myself every day and I'd like to blame it all on "anxiety" (which I definately have) but this time around, it's been like a pitbull and it's NOT wanting to let go!!. Oh by the way, supposedly benzos (like Lorazepam) and antihistamines (like Vistaril) can cause "vision problems". Anyone else here have this problems while on these types of meds (or even withdrawal from them)?

    - Lonely Traveller

    Last edited by LonelyTraveler; 06-03-2005 at 07:47 PM.

     
    Sponsors Lightbulb
       
    Old 06-04-2005, 11:44 AM   #2
    hry33
    Senior Veteran
    (male)
     
    hry33's Avatar
     
    Join Date: Feb 2003
    Location: melbourne, vic, aust
    Posts: 7,368
    hry33 HB Userhry33 HB User
    Re: Anyone here ever take Vistaril (AKA: "Atarax")?

    as you say, vistaril is an antihistamine tranquilliser and it can leave you feeling hungover, maybe try just lorazepam
    try to stay calm, plan your day, pace yourself and let go of excess muscle tension

     
    Old 06-04-2005, 03:37 PM   #3
    LostMind
    Senior Member
    (female)
     
    LostMind's Avatar
     
    Join Date: Apr 2005
    Posts: 158
    LostMind HB User
    Re: Anyone here ever take Vistaril (AKA: "Atarax")?

    I was unaware that vistaril came in pills I thought it was just and IV thing. I got it in the hospital once during a proceedure.
    What is it prescribed for ?

     
    Old 06-05-2005, 03:08 PM   #4
    pleasantville
    Member
    (female)
     
    pleasantville's Avatar
     
    Join Date: May 2005
    Posts: 72
    pleasantville HB User
    Re: Anyone here ever take Vistaril (AKA: "Atarax")?

    vistaril or "atarax is usually prescribed for itching but i was given it years ago when i was trying to come off ativan(lorazapam). it also helps with anxiety and some of the withdrawal symptoms. it does come in pill form.

     
    Old 06-05-2005, 03:21 PM   #5
    hry33
    Senior Veteran
    (male)
     
    hry33's Avatar
     
    Join Date: Feb 2003
    Location: melbourne, vic, aust
    Posts: 7,368
    hry33 HB Userhry33 HB User
    Re: Anyone here ever take Vistaril (AKA: "Atarax")?

    most antihistamines cause drowsiness as a side effect and were popular as tranquillisers before valium came along

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    vistaril for Personality Disorder blossom22 Family & Friends of the Mentally Ill 5 04-30-2009 12:27 AM
    vistaril??? bethy79 Anxiety 4 03-20-2009 12:02 AM
    Antihistamine "hangover"? Steven45 Sleep Disorders 1 06-24-2008 09:40 PM
    Anyone take Vistaril? or ever taken it? MissAngela Anxiety 6 04-26-2007 01:01 AM
    Is it possable to have a "bad trip" on alcohol once in awhile? LonelyTraveler Addiction & Recovery 12 04-07-2007 10:30 PM
    zoloft and vistaril?? sugaredwillow Panic Disorders 3 04-18-2004 08:17 PM
    Problems with Vistaril igy76 Pain Management 1 11-12-2002 02:55 PM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 08:20 PM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!